# SDR VNAA202109281111

- Difficulty date: September 25, 2021
- Submitted: September 28, 2021
- Operation: Air carrier
- Aircraft: N516AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10123
- Aircraft time: 41,832 hours, 31,591 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Sys
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH INTO CLT, THE AIRCRAFT OB SPOILERONS AND OB FLIGHT SPOILERS FAILED. THE FLIGHT CREW DECLARED EMERGENCY, AND LANDED THE AIRCRAFT SAFELY. EMERGENCY VEHICLES ROLLED, HOWEVER THEY WERE NOT NEEDED AS THE CREW CANCELLED THE EMERGENCY ONCE THEY WERE ON THE GROUND SAFELY. MX IS INBOUND TO INSPECT THE PROBLEM SYSTEMS, NOTHING FURTHER TO REPORT.  RECEIVED OUTBOARD SPOILERONS AND OUTBOARD FLIGHT SPOILERON CAUTION WHEN DEPLOYING FLIGHT SPOILERS. / TROUBLESHOT SSCU 1 PER FIM CRJ 700 FIM 27-61-05-810-818. NO FAULTS SHOWN. OPS CHECK GOOD. PERFORMED SPOST 1 & 2 IAW CRJ 700 AMM 27-61-05-740-801. OPS CHECK GOOD.
